Cookies?
Library Header Image
LSE Research Online LSE Library Services

Specht modules and chromatic polynomials

Biggs, Norman (2004) Specht modules and chromatic polynomials. Journal of Combinatorial Theory, B, 92 (2). pp. 359-377. ISSN 0095-8956

Full text not available from this repository.
Identification Number: 10.1016/j.jctb.2004.09.001
Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/00958...
Additional Information: © 2004 Elsevier
Subjects: Q Science > Q Science (General)
Sets: Departments > Mathematics
Date Deposited: 15 Sep 2008 08:17
Last Modified: 01 Oct 2010 09:08
URI: http://eprints.lse.ac.uk/id/eprint/17188

Actions (login required)

View Item View Item